Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/75124
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Three-dimensional multi-relaxation time (MRT) lattice-Boltzmann models for multiphase flow
Author: Premnath, K.
Abraham, J.
Citation: Journal of Computational Physics, 2007; 224(2):539-559
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2007
ISSN: 0021-9991
Statement of
Responsibility: 
Kannan N. Premnath, John Abraham
Keywords: Lattice-Boltzmann equation; MRT collision term; Multiphase flows
Rights: © 2006 Elsevier Inc. All rights reserved.
RMID: 0020123425
DOI: 10.1016/j.jcp.2006.10.023
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.